# SDR HEEA968221

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- Engine: Lyc LTS101750B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Nozzle
- Part number: 430137601
- Condition: Leaking
- Location: Engine
- Part time: 1,940 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ENGINE LEAK CHECK REVEALED:  FUEL LEAKING FROM FUEL MANIFOLD TUBING. INSTALLED A SERVICEABLE MANIFOLD.
